RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1941, Volume 5, Issue 1  


Interpolation und Extrapolation von stationären zufälligen Folgen
A. Kolmogoroff
3
Sur l'approximation d'une fonction continue par un opérateur linéaire différentiel d'un polynôme
S. Bernstein
15
Application of Mellin's transformation to the deduction of some summation formulae
N. Koschliakov
43
Numerische Integration der Gleichungen vom elliptischen und parabolischen Typus
S. Mikeladze
57
Sur les expressions asymptotiques pour les intégrales des systèmes d'équations différentielles linéaires contenant un paramétre
W. Pougatcheff
75
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019